MathSciNet Relay Station
MathSciNet bibliographic data
MR32021 (11,242b) 40.0X
Meyer-König, W. Untersuchungen über einige verwandte Limitierungsverfahren. (German) Math. Z. 52, (1949). 257–304.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement